Infants' Advil Dye Free, White Grape, 50MG/1.25ML
$ 5.08 $ 6.75
The power of Advil is now dedicated to helping children recover from pesky fevers, and aches and pains that accompany a fever. Advil Infants are dye and alcohol free drops that provide effective, fast acting, and long lasting fever relief. The great white grape taste is child friendly and child approved, and makes taking their medication less stressful!
Specifically designed for infants ages 6 to 23 months, Advil Infants Dye Free White Grape Drops are designed to temporarily reduce fever, relieve minor aches and pains, lasts up to 8 hours!
*Based on reducing a fever below 100 degrees Fahrenheit.
- This product doesn't contain directions or complete warnings for adult use
- Do not give more than directed
- Find the right dose by asking your doctor or pharmacist
- If possible, use weight to dose; otherwise, use age
- Repeat dose every 6-8 hours, if needed
- Do not use more than 4 times a day
- Shake well before using
- Measure with the dosing device provided. Do not use with any other device
- Under 6 months of age, ask a doctor
- 12-17lbs, or 6-11 months: 1.25mL
- 18-23lbs, or 12-23 months: 1.875mL
- Rinse the oral syringe with tap water only
- One dose lasts 6-8 hours
Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
- Facial Swelling
- Asthma (Wheezing)
- Skin Reddening
If an allergic reaction occurs, stop use and seek medical help immediately.
Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child:
- Has had stomach ulcers or bleeding problems
- Take a blood thinning or steroid drug
- Takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, and others)
- Takes more or for a longer time than directed
Sore Throat Warning: Severe or persistent sore throat or sore throat accompanied by a high fever, headache, nausea, and vomiting may be serious. Seek medical attention immediately. Do not use more than 2 days or administer to children under 3 years of age, unless directed by a doctor.
Do Not Use:
- If the child has ever had an allergic reaction to any other pain reliever/fever reducer
- Right before or after heart surgery
Ask a Doctor or Pharmacist Before Use If:
- Stomach bleeding warning applies to the child
- Child has problems or serious side effects from taking pain relievers or fever reducers
- Child has a history of stomach problems, such as heartburn
- Child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
- Child has not been drinking fluids
- Child has lost a lot of fluid due to vomiting or diarrhea
- Child is taking a diuretic
- If child is under a doctor's care for any serious condition
- If taking any other condition
When using this product, take with food or milk if stomach upset occurs. The risk of heart attack or stroke may increase if you use more than directed or for longer than directed.
Stop Use & Ask a Doctor If:
- Child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that doesn't get better
- Child does not get any relief within the first 24 hours of treatment
- Fever or pain gets worse or lasts more than 3 days
- Redness or swelling is present in the painful area
- Any new symptoms appear
Keep out of reach of children. In case of overdose, seek medical attention or contact a Poison Control Center immediately. Do nor use if seal under bottle cap imprinted with sealed for your protection is broken or missing.